# SDR WVER0529201500002

- Difficulty date: May 29, 2015
- Submitted: May 30, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 5,595 hours, 4,181 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB 670BA-53-041, FOUND THE LT LOWER WEB OF THE FS 280.00 BULKHEAD TO BE CORRODED.  PERFORMED A MAJOR REPAIR TO THE LT LOWER BULKHEAD IAW REO 670-53-11-594, REV .
